Notre Dame Journal of Formal Logic

On the extensions of $S5$.

Peter Gärdenfors

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 2 (1973), 277-280.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890906

Digital Object Identifier
doi:10.1305/ndjfl/1093890906

Mathematical Reviews number (MathSciNet)
MR0319707

Zentralblatt MATH identifier
0236.02017

Subjects
Primary: 02C10

Citation

Gärdenfors, Peter. On the extensions of $S5$. Notre Dame J. Formal Logic 14 (1973), no. 2, 277--280. doi:10.1305/ndjfl/1093890906. https://projecteuclid.org/euclid.ndjfl/1093890906


Export citation